# SDR DL72S951111

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Part number: 65C2030313
- Condition: Cracked
- Location: Wl 216 L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK INSPECTION, THE REPLACEMENT WEB PREVIOUSLY INSTALLED AS PART OF THE FRAME REPAIR KIT WAS FOUND CRACKED AT WL 216.  IN ACCORDANCE WITH BAC S/B 727-53-0153, R.6., THE EXISTING WEB WAS REPLACED.
